| Model Number |
BONE REDUCTION FORCEPS, CURVED, POINTED |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One unpacked ar-8943-07 serial/batch number (b)(6) was received for evaluation.Visual evaluation noted that the instrument's curve pointed tip was bent.No functional testing was performed because of the damage to the instrument.The most likely cause is attributed to misuse due to excessive user-applied mechanical forces.Instruments with adjustable components must be handled with care.Overtightening or rough handling of the instrument may damage the device.The complaint allegation is confirmed.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 04/19/2024, it was reported by a sales representative via (b)(4).That (2) ar-8943-07 bone reduction forceps were damaged.This occurred during a case with no patient effect.No additional information was provided, and additional information has been asked.